Alert archive / Mississippi / Frost Advisories in 2011

Frost Advisory 4, NWS Memphis, TN

October 20, 20114 states

NWS Memphis, TN issued this frost advisory at Oct 20, 2011, 11:01 AM CDT for 4 states. It took effect at Oct 21, 2011, 12:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2011, 11:01 AM CDT (16:01 UTC)
In effect from
Oct 21, 2011, 12:00 AM CDT
Expired
Oct 21, 2011, 9:00 AM CDT
In force
9 hr
Issued by
NWS Memphis, TN
All 39 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Crockett County, TN, Dyer County, TN, Fayette County, TN, Haywood County, TN, Lake County, TN, Lauderdale County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 31 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 4.0 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1341 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

582 
WWUS74 KMEG 201601
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1101 AM CDT THU OCT 20 2011

...VERY COLD TO FREEZING TEMPERATURES EXPECTED LATE TONIGHT
ACROSS THE ENTIRE MID SOUTH ...

.A COLD RIDGE OF HIGH PRESSURE WILL BUILD INTO THE MID SOUTH
TONIGHT. CLEAR SKIES WILL ALLOW FOR TEMPERATURES TO DROP DOWN INTO
THE MIDDLE 30S TO AT OR BELOW FREEZING LATE TONIGHT. THE AREA MOST
LIKELY TO SEE TEMPERATURES AT OR BELOW FREEZING LATE TONIGHT WILL
BE MAINLY ALONG AND EAST OF A LINE FROM UNION CITY TO JACKSON
TENNESSEE AND CORINTH MISSISSIPPI. THESE CONDITIONS WILL ALSO BE
VERY CONDUCIVE FOR FROST TO DEVELOP ACROSS THE MID SOUTH LATE
TONIGHT. 

MSZ003>006-009-TNZ002>004-020-021-052>055-090>092-210015-
/O.UPG.KMEG.FZ.A.0002.111021T0600Z-111021T1400Z/
/O.NEW.KMEG.FZ.W.0002.111021T0500Z-111021T1400Z/
BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-OBION-WEAKLEY-HENRY-
GIBSON-CARROLL-MADISON-CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-
HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...
UNION CITY...MARTIN...DRESDEN...PARIS...HUMBOLDT...MILAN...
HUNTINGDON...JACKSON...LEXINGTON...BOLIVAR...SAVANNAH
1101 AM CDT THU OCT 20 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TIMING...BETWEEN MIDNIGHT TONIGHT AND 9 AM FRIDAY MORNING.

* IMPACTS...TENDER VEGETATION NOT BROUGHT INSIDE OR PROTECTED MAY
  BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MSZ002-014-TNZ050-051-089-210015-
/O.UPG.KMEG.FZ.A.0002.111021T0600Z-111021T1400Z/
/O.NEW.KMEG.FR.Y.0004.111021T0500Z-111021T1400Z/
MARSHALL-UNION-HAYWOOD-CROCKETT-FAYETTE-
INCLUDING THE CITIES OF...NEW ALBANY...SOMERVILLE
1101 AM CDT THU OCT 20 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE/FROST COVERAGE...TEMPERATURES WILL DROP TO BETWEEN
  33 TO 36 DEGREES AND AREAS OF FROST WILL DEVELOP ACROSS THE
  ADVISORY AREA.

* TIMING...BETWEEN MIDNIGHT TONIGHT AND 9 AM FRIDAY MORNING.

* IMPACTS...TENDER VEGETATION NOT BROUGHT INSIDE OR PROTECTED MAY
  BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>013-015>017-020>024-TNZ001-019-048-049-088-210015-
/O.NEW.KMEG.FR.Y.0004.111021T0500Z-111021T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-PONTOTOC-
LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-
LAKE-DYER-LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...OXFORD...TUPELO...AMORY...
ABERDEEN...DYERSBURG...COVINGTON...BARTLETT...GERMANTOWN...
COLLIERVILLE...MEMPHIS...MILLINGTON
1101 AM CDT THU OCT 20 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY. 

* TEMPERATURE/FROST COVERAGE...TEMPERATURES WILL DROP TO BETWEEN
  33 TO 36 DEGREES AND AREAS OF FROST WILL DEVELOP ACROSS THE
  ADVISORY AREA.

* TIMING...FROST WILL DEVELOP BETWEEN MIDNIGHT TONIGHT TO 9 AM
  FRIDAY MORNING.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED BY THE FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
5 follow-up statements
626 
WWUS74 KMEG 201607 CCA
NPWMEG

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1105 AM CDT THU OCT 20 2011

...VERY COLD TO FREEZING TEMPERATURES EXPECTED LATE TONIGHT
ACROSS THE ENTIRE MID SOUTH ...

.A COLD RIDGE OF HIGH PRESSURE WILL BUILD INTO THE MID SOUTH
TONIGHT. CLEAR SKIES WILL ALLOW FOR TEMPERATURES TO DROP DOWN INTO
THE MIDDLE 30S TO AT OR BELOW FREEZING LATE TONIGHT. THE AREA MOST
LIKELY TO SEE TEMPERATURES AT OR BELOW FREEZING LATE TONIGHT WILL
BE MAINLY ALONG AND EAST OF A LINE FROM UNION CITY TO JACKSON
TENNESSEE AND CORINTH MISSISSIPPI. THESE CONDITIONS WILL ALSO BE
VERY CONDUCIVE FOR FROST TO DEVELOP ACROSS THE MID SOUTH LATE
TONIGHT. 

MSZ003>006-009-TNZ002>004-020-021-052>055-090>092-210030-
/O.UPG.KMEG.FZ.A.0002.111021T0600Z-111021T1400Z/
/O.COR.KMEG.FZ.W.0002.111021T0500Z-111021T1400Z/
BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-OBION-WEAKLEY-HENRY-
GIBSON-CARROLL-MADISON-CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-
HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...
UNION CITY...MARTIN...DRESDEN...PARIS...HUMBOLDT...MILAN...
HUNTINGDON...JACKSON...LEXINGTON...BOLIVAR...SAVANNAH
1105 AM CDT THU OCT 20 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURES WILL DROP LATE TONIGHT BETWEEN 32 TO 30 DEGREES ACROSS
  THE WARNING AREA.

* TIMING...BETWEEN MIDNIGHT TONIGHT AND 9 AM FRIDAY MORNING.

* IMPACTS...TENDER VEGETATION NOT BROUGHT INSIDE OR PROTECTED MAY
  BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MSZ002-014-TNZ050-051-089-210030-
/O.UPG.KMEG.FZ.A.0002.111021T0600Z-111021T1400Z/
/O.NEW.KMEG.FR.Y.0004.111021T0500Z-111021T1400Z/
MARSHALL-UNION-HAYWOOD-CROCKETT-FAYETTE-
INCLUDING THE CITIES OF...NEW ALBANY...SOMERVILLE
1105 AM CDT THU OCT 20 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE/FROST COVERAGE...TEMPERATURES WILL DROP TO BETWEEN
  33 TO 36 DEGREES AND AREAS OF FROST WILL DEVELOP ACROSS THE
  ADVISORY AREA.

* TIMING...BETWEEN MIDNIGHT TONIGHT AND 9 AM FRIDAY MORNING.

* IMPACTS...TENDER VEGETATION NOT BROUGHT INSIDE OR PROTECTED MAY
  BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>013-015>017-020>024-TNZ001-019-048-049-088-210030-
/O.NEW.KMEG.FR.Y.0004.111021T0500Z-111021T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-PONTOTOC-
LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-
LAKE-DYER-LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...OXFORD...TUPELO...AMORY...
ABERDEEN...DYERSBURG...COVINGTON...BARTLETT...GERMANTOWN...
COLLIERVILLE...MEMPHIS...MILLINGTON
1105 AM CDT THU OCT 20 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY. 

* TEMPERATURE/FROST COVERAGE...TEMPERATURES WILL DROP TO BETWEEN
  33 TO 36 DEGREES AND AREAS OF FROST WILL DEVELOP ACROSS THE
  ADVISORY AREA.

* TIMING...FROST WILL DEVELOP BETWEEN MIDNIGHT TONIGHT TO 9 AM
  FRIDAY MORNING.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED BY THE FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
522 
WWUS74 KMEG 202021
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
321 PM CDT THU OCT 20 2011

...VERY COLD TO FREEZING TEMPERATURES EXPECTED LATE TONIGHT
ACROSS THE ENTIRE MID SOUTH ...

.A COLD RIDGE OF HIGH PRESSURE WILL BUILD INTO THE MID SOUTH
TONIGHT. CLEAR SKIES WILL ALLOW FOR TEMPERATURES TO DROP DOWN
INTO THE MIDDLE 30S TO AT OR BELOW FREEZING LATE TONIGHT. THE
AREA MOST LIKELY TO SEE TEMPERATURES AT OR BELOW FREEZING LATE
TONIGHT WILL BE MAINLY ALONG AND EAST OF A LINE FROM UNION CITY
TO JACKSON TENNESSEE AND CORINTH MISSISSIPPI. THESE CONDITIONS
WILL ALSO BE VERY CONDUCIVE FOR FROST TO DEVELOP ACROSS THE MID
SOUTH.

MSZ003>006-009-TNZ002>004-020-021-052>055-090>092-210500-
/O.CON.KMEG.FZ.W.0002.111021T0500Z-111021T1400Z/
BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-OBION-WEAKLEY-HENRY-
GIBSON-CARROLL-MADISON-CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-
HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...
UNION CITY...MARTIN...DRESDEN...PARIS...HUMBOLDT...MILAN...
HUNTINGDON...JACKSON...LEXINGTON...BOLIVAR...SAVANNAH
321 PM CDT THU OCT 20 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT FRIDAY...

* TEMPERATURES WILL DROP LATE TONIGHT BETWEEN 32 TO 30 DEGREES 
  ACROSS THE WARNING AREA. 

* TIMING...BETWEEN MIDNIGHT TONIGHT AND 9 AM FRIDAY MORNING.

* IMPACTS...TENDER VEGETATION NOT BROUGHT INSIDE OR PROTECTED 
  MAY BE DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
002-007-008-010>017-020>024-TNZ001-019-048>051-088-089-210500-
/O.CON.KMEG.FR.Y.0004.111021T0500Z-111021T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-
CHICKASAW-MONROE-LAKE-DYER-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-
SHELBY-FAYETTE-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...OXFORD...NEW ALBANY...TUPELO...
AMORY...ABERDEEN...DYERSBURG...COVINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE
321 PM CDT THU OCT 20 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT FRIDAY...

* TEMPERATURE/FROST COVERAGE...TEMPERATURES WILL DROP TO BETWEEN 
  33 TO 36 DEGREES AND AREAS OF FROST WILL DEVELOP ACROSS THE 
  ADVISORY AREA. 

* TIMING...FROST WILL DEVELOP BETWEEN MIDNIGHT TONIGHT TO 9 AM 
  FRIDAY MORNING. 

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED BY THE FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
776 
WWUS74 KMEG 210334
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1034 PM CDT THU OCT 20 2011

...VERY COLD TO FREEZING TEMPERATURES EXPECTED LATE TONIGHT
ACROSS THE ENTIRE MID SOUTH ...

.A COLD RIDGE OF HIGH PRESSURE WILL BUILD INTO THE MID SOUTH
TONIGHT. CLEAR SKIES WILL ALLOW FOR TEMPERATURES TO DROP DOWN
INTO THE MIDDLE 30S TO AT OR BELOW FREEZING LATE TONIGHT. THE
AREA MOST LIKELY TO SEE TEMPERATURES AT OR BELOW FREEZING LATE
TONIGHT WILL BE MAINLY ALONG AND EAST OF A LINE FROM UNION CITY
TO JACKSON TENNESSEE AND CORINTH MISSISSIPPI. THESE CONDITIONS
WILL ALSO BE VERY CONDUCIVE FOR FROST TO DEVELOP ACROSS THE MID
SOUTH.

MSZ003>006-009-TNZ002>004-020-021-052>055-090>092-211400-
/O.CON.KMEG.FZ.W.0002.111021T0500Z-111021T1400Z/
BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-OBION-WEAKLEY-HENRY-
GIBSON-CARROLL-MADISON-CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-
HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...
UNION CITY...MARTIN...DRESDEN...PARIS...HUMBOLDT...MILAN...
HUNTINGDON...JACKSON...LEXINGTON...BOLIVAR...SAVANNAH
1034 PM CDT THU OCT 20 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT FRIDAY...

* TEMPERATURES WILL DROP LATE TONIGHT BETWEEN 30 TO 32 DEGREES
  ACROSS THE WARNING AREA.

* TIMING...BETWEEN MIDNIGHT TONIGHT AND 9 AM FRIDAY MORNING.

* IMPACTS...TENDER VEGETATION NOT BROUGHT INSIDE OR PROTECTED 
  MAY BE DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
002-007-008-010>017-020>024-TNZ001-019-048>051-088-089-211400-
/O.CON.KMEG.FR.Y.0004.111021T0500Z-111021T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-
CHICKASAW-MONROE-LAKE-DYER-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-
SHELBY-FAYETTE-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...OXFORD...NEW ALBANY...TUPELO...
AMORY...ABERDEEN...DYERSBURG...COVINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE
1034 PM CDT THU OCT 20 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT FRIDAY...

* TEMPERATURE/FROST COVERAGE...TEMPERATURES WILL DROP TO BETWEEN 
  33 TO 36 DEGREES AND AREAS OF FROST WILL DEVELOP ACROSS THE 
  ADVISORY AREA. 

* TIMING...FROST WILL DEVELOP BETWEEN MIDNIGHT TONIGHT TO 9 AM 
  FRIDAY MORNING. 

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED BY THE FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JLH
000 
WWUS74 KMEG 210844
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
344 AM CDT FRI OCT 21 2011

...FREEZING TEMPERATURES EXPECTED THIS MORNING AND AGAIN EARLY
SATURDAY MORNING ACROSS EASTERN PARTS OF THE MID SOUTH...

.COLD HIGH PRESSURE WILL BUILD INTO THE MID SOUTH THROUGH TONIGHT.
CLEAR SKIES HAVE ALLOWED FOR TEMPERATURES TO DROP DOWN INTO THE
30S THIS MORNING. AREAS ALONG AND EAST OF A LINE FROM UNION CITY
TO JACKSON TENNESSEE AND CORINTH MISSISSIPPI WILL SEE FREEZING
TEMPERATURES THIS MORNING. THESE CONDITIONS WILL ALSO BE VERY
CONDUCIVE FOR FROST TO DEVELOP ACROSS THE MID SOUTH. SIMILAR
CONDITIONS WILL EXIST AGAIN ACROSS THE MID SOUTH TONIGHT WITH
FREEZING TEMPERATURES LIKELY ONCE AGAIN ACROSS EASTERN AREAS.

MSZ005-006-009-TNZ003-004-020-021-052>055-090>092-211645-
/O.NEW.KMEG.FZ.A.0003.111022T0600Z-111022T1400Z/
/O.CON.KMEG.FZ.W.0002.000000T0000Z-111021T1400Z/
ALCORN-TISHOMINGO-PRENTISS-WEAKLEY-HENRY-GIBSON-CARROLL-MADISON-
CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...MARTIN...
DRESDEN...PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...
LEXINGTON...BOLIVAR...SAVANNAH
344 AM CDT FRI OCT 21 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING. 

* TEMPERATURES WILL DROP TO BETWEEN 30 TO 32 DEGREES THIS
  MORNING. FREEZING TEMPERATURES ARE LIKELY ONCE AGAIN LATE
  TONIGHT THROUGH SATURDAY MORNING.

* TIMING...UNTIL 9 AM THIS MORNING AND AGAIN BETWEEN 1 AM AND 9 AM
  SATURDAY MORNING.

* IMPACTS...TENDER VEGETATION NOT BROUGHT INSIDE OR PROTECTED 
  MAY BE DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

MSZ003-004-TNZ002-211400-
/O.CON.KMEG.FZ.W.0002.000000T0000Z-111021T1400Z/
BENTON MS-TIPPAH-OBION-
INCLUDING THE CITY OF...UNION CITY
344 AM CDT FRI OCT 21 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES WILL DROP TO BETWEEN 30 TO 32 DEGREES THIS MORNING.

* TIMING...UNTIL 9 AM THIS MORNING.

* IMPACTS...TENDER VEGETATION NOT BROUGHT INSIDE OR PROTECTED 
  MAY BE DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MSZ017-TNZ051-211645-
/O.NEW.KMEG.FZ.A.0003.111022T0600Z-111022T1400Z/
/O.CON.KMEG.FR.Y.0004.000000T0000Z-111021T1400Z/
ITAWAMBA-CROCKETT-
344 AM CDT FRI OCT 21 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING. 

* TEMPERATURES WILL DROP TO BETWEEN 33 TO 36 DEGREES AND AREAS OF
  FROST WILL DEVELOP THIS MORNING. FREEZING TEMPERATURES ARE
  LIKELY LATE TONIGHT THROUGH SATURDAY MORNING.

* TIMING...FROST IS EXPECTED UNTIL 9 AM THIS MORNING. FREEZING
  TEMPERATURES ARE LIKELY BETWEEN 1 AM AND 9 AM SATURDAY MORNING.

* IMPACTS...TENDER VEGETATION NOT BROUGHT INSIDE OR PROTECTED 
  MAY BE DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
002-007-008-010>016-020>024-TNZ001-019-048>050-088-089-211400-
/O.CON.KMEG.FR.Y.0004.000000T0000Z-111021T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-
UNION-PONTOTOC-LEE MS-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-
MONROE-LAKE-DYER-LAUDERDALE-TIPTON-HAYWOOD-SHELBY-FAYETTE-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...OXFORD...NEW ALBANY...TUPELO...
AMORY...ABERDEEN...DYERSBURG...COVINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE
344 AM CDT FRI OCT 21 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES WILL DROP TO BETWEEN 33 TO 36 DEGREES AND AREAS OF
  FROST WILL DEVELOP THIS MORNING.

* TIMING...UNTIL 9 AM THIS MORNING.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED BY THE FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SJM
430 
WWUS74 KMEG 211409
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
909 AM CDT FRI OCT 21 2011

...FREEZING TEMPERATURES EXPECTED AGAIN EARLY SATURDAY MORNING
ACROSS EASTERN PARTS OF THE MID SOUTH...

.COLD HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE MID SOUTH
TONIGHT. CLEAR SKIES AND LIGHT TO NEARLY CALM WINDS WILL ALLOW
TEMPERATURES TO DROP DOWN INTO THE 30S ACROSS PORTIONS OF WEST
TENNESSEE AND NORTHEAST MISSISSIPPI TONIGHT. THIS WILL RESULT IN
THE POTENTIAL FOR ADDITIONAL FROST AND FREEZING TEMPERATURES
ACROSS PORTIONS OF THE MID SOUTH.

MSZ005-006-009-TNZ003-004-020-021-052>055-090>092-212215-
/O.EXP.KMEG.FZ.W.0002.000000T0000Z-111021T1400Z/
/O.CON.KMEG.FZ.A.0003.111022T0600Z-111022T1400Z/
ALCORN-TISHOMINGO-PRENTISS-WEAKLEY-HENRY-GIBSON-CARROLL-MADISON-
CHESTER-HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...MARTIN...
DRESDEN...PARIS...HUMBOLDT...MILAN...HUNTINGDON...JACKSON...
LEXINGTON...BOLIVAR...SAVANNAH
909 AM CDT FRI OCT 21 2011

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...
...FREEZE WARNING HAS EXPIRED...

* FREEZING TEMPERATURES BETWEEN 30 TO 32 DEGREES ARE LIKELY ONCE
  AGAIN LATE TONIGHT THROUGH SATURDAY MORNING.

* TIMING...BETWEEN 1 AM AND 9 AM SATURDAY MORNING.

* IMPACTS...TENDER VEGETATION NOT BROUGHT INSIDE OR PROTECTED MAY
  BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

MSZ003-004-TNZ002-211515-
/O.EXP.KMEG.FZ.W.0002.000000T0000Z-111021T1400Z/
BENTON MS-TIPPAH-OBION-
INCLUDING THE CITY OF...UNION CITY
909 AM CDT FRI OCT 21 2011

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS THE WARNING AREA.
THUS...THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

MSZ017-TNZ051-212215-
/O.EXP.KMEG.FR.Y.0004.000000T0000Z-111021T1400Z/
/O.CON.KMEG.FZ.A.0003.111022T0600Z-111022T1400Z/
ITAWAMBA-CROCKETT-
909 AM CDT FRI OCT 21 2011

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...
...FROST ADVISORY HAS EXPIRED...

* FREEZING TEMPERATURES BETWEEN 30 TO 32 DEGREES ARE LIKELY LATE
  TONIGHT THROUGH SATURDAY MORNING.

* TIMING...FROST IS EXPECTED UNTIL 9 AM THIS MORNING. FREEZING 
  TEMPERATURES ARE LIKELY BETWEEN 1 AM AND 9 AM SATURDAY 
  MORNING. 

* IMPACTS...TENDER VEGETATION NOT BROUGHT INSIDE OR PROTECTED MAY
  BE DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
002-007-008-010>016-020>024-TNZ001-019-048>050-088-089-211515-
/O.EXP.KMEG.FR.Y.0004.000000T0000Z-111021T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-
UNION-PONTOTOC-LEE MS-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-
MONROE-LAKE-DYER-LAUDERDALE-TIPTON-HAYWOOD-SHELBY-FAYETTE-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...OXFORD...NEW ALBANY...TUPELO...
AMORY...ABERDEEN...DYERSBURG...COVINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE
909 AM CDT FRI OCT 21 2011

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES HAVE WARMED INTO THE 40S ACROSS THE ADVISORY AREA.
THUS...THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this frost advisory went out at Oct 20, 6:34 AM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Oct 20, 6:34 AM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
634 AM CDT THU OCT 20 2011

.DISCUSSION...

UPDATED FOR 12Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 300 AM CDT THU OCT 20 2011/

SKIES REMAIN CLOUDY OVER MUCH OF WEST TENNESSEE...NORTHEAST
MISSISSIPPI AND THE MISSOURI BOOTHEEL WITH CLEAR SKIES OVER THE
REMAINDER OF THE FORECAST AREA. TEMPERATURES EARLY THIS MORNING
ARE MAINLY IN THE 40S. LARGE AREA OF LOW PRESSURE CENTERED OVER
NORTHWEST OHIO WILL MOVE SLOWLY NORTHEAST TODAY. THIS LOW WILL
CONTINUE TO PRODUCE GUSTY NORTHWEST WINDS OVER THE FORECAST AREA
TODAY. SOME CLOUDS WILL CONTINUE TO ROTATE AROUND THE LOW AS WELL
MAINLY OVER WEST TENNESSEE.

BY TONIGHT...HIGH PRESSURE WILL BUILD INTO THE REGION WHICH WILL
HELP CLEAR SKIES OUT. THIS WILL ALLOW TEMPERATURES TO DROP IN THE
LOWER 30S OVER PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI BY
FRIDAY MORNING. FREEZE WATCH REMAINS IN EFFECT FOR LATE TONIGHT
INTO FRIDAY MORNING.

HIGH PRESSURE WILL REMAIN OVER THE REGION ON FRIDAY AND WITH VERY
FEW CLOUDS AROUND...TEMPERATURES SHOULD BE A FEW DEGREES WARMER
THAN THIS AFTERNOON. BY FRIDAY NIGHT...THE SURFACE HIGH WILL BE
MOVING SLOWLY EAST GIVING THE REGION ONE MORE NIGHT OF NEAR OR
BELOW FREEZING TEMPERATURES ESPECIALLY OVER AREAS NEAR THE
TENNESSEE RIVER.

BY SATURDAY...THE SURFACE HIGH SHOULD BE EAST OF THE REGION WHICH
WILL ALLOW WINDS TO BECOME MORE FROM THE SOUTH AND BRING WARMER
AIR TO THE FORECAST AREA. SATURDAY NIGHT SHOULD NOT BE AS COLD AS
THE NEXT TWO EVENINGS AS SOUTH WINDS CONTINUE TO BRING MILDER AIR
INTO THE REGION. A WEAK BOUNDARY WILL MOVE THROUGH THE REGION
SUNDAY WHICH MAY BRING A FEW SHOWERS TO THE FORECAST AREA DURING
THE DAY ALTHOUGH MOST AREAS WILL LIKELY REMAIN DRY.

WARMER WEATHER WILL CONTINUE INTO MONDAY AND TUESDAY AS WELL WITH
AFTERNOON TEMPERATURES ON TUESDAY EXCEEDING 80 DEGREES OVER MOST
OF THE FORECAST AREA. A COLD FRONT WILL APPROACH THE REGION
BRINGING A CHANCE OF THUNDERSTORMS FOR TUESDAY NIGHT AND WEDNESDAY.

ARS

&&

.AVIATION...

12Z TAF CYCLE

VFR CONDS WILL PREVAIL THROUGH THE PERIOD. WEST/NORTHWEST WINDS
WILL INCREASE AFTER 20/14Z TO 12-15 KTS WITH SOME GUSTS OVER 20
KTS...BEFORE QUICKLY DIMINISHING AROUND 00Z.

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  60  40  64  43 /  10   0   0   0
MKL  59  33  62  32 /  10   0   0   0
JBR  59  36  63  39 /  10   0   0   0
TUP  62  35  64  36 /  10   0   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR ALCORN-
     BENTON MS-MARSHALL-PRENTISS-TIPPAH-TISHOMINGO-UNION.

TN...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
     CARROLL-CHESTER-CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-MADISON-MCNAIRY-OBION-
     WEAKLEY.

&&
Hazardous weather outlook, Oct 20, 3:31 AM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
331 AM CDT THU OCT 20 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-211045-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
331 AM CDT THU OCT 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WATCH HAS BEEN ISSUED FOR LATE TONIGHT INTO FRIDAY
MORNING FOR MUCH OF WEST TENNESSEE INTO PARTS OF NORTH
MISSISSIPPI.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AREAS OF FROST ARE EXPECTED ACROSS MUCH OF THE MIDSOUTH SATURDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 11:01 AM CDTFreeze WarningMEGAlcorn, Benton, Prentiss, Tippah, Tishomingo22 hr

Nearby

Frost Advisories in Mississippi, 2011Frost Advisories in Arkansas, 2011Frost Advisories in Tennessee, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.